| Model Number |
97716 |
| Medical Device Problem Codes |
Failure to Deliver Energy (1211); High impedance (1291)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
07/22/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that an implanted implantable neurostimulator had high impedance on electrodes 9, 11, and 15, with impedance values noted as above 40,000, and there was a loss of stimulation.The high impedance was not observed on the day of surgery.Troubleshooting was performed by reprogramming around the affected electrodes.The issue was reported as resolved, and the patient was alive with no injury.No cause was known.No patient complications have been reported as a result of this event.The manufacturer representative (rep) indicated they would send any further information as they become aware.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.